# SDR W8PA970215

- Difficulty date: April 2, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N961WP
- Make and model: Boeing 737-3L9
- Aircraft serial: 23332
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Bs 710
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND CORROSION ON BOTTOM OF WEB AT FLOOR PANEL ATTACHMENT HOLE.  REMOVED DAMAGE AREA FROM WEB.  FABRICATED AND INSTALLED REPAIR PARTS, BS 710, WL 208, LBL 65.  (M)
